# SDR SIMA2020021120009

- Difficulty date: December 20, 2019
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 37,774 hours, 33,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI #53-20-11 L/H OMEGA BEAM CORRODED AT CROSS BEAM FR-44-C/A-COMPLETE:ACCOMPLISHED PERMANENT REPAIR ON  L/H OMEGA BEAM CORRODED AT CROSS BEAM AT FR-44  IAW ERS-EM-53MR-4018. SEE TURNOVER FOR DETAILS
